Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 5 (2007), Issue 2, Pages 167-174
http://dx.doi.org/10.1155/2007/654745

On an abstract nonlinear second order integrodifferential equation

1Department of Mathematics, Dr. Babasaheb Ambedkar Marathwada University, Aurangabad–431004 (M.S.), India
2Department of Mathematics, Baliram Patil Arts, Commerce and Science College, Kinwat–431804 (M.S.), India

Received 1 February 2005

Academic Editor: Nigel Kalton

Copyright © 2007 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. B. Dhakne and G. B. Lamb, “On an abstract nonlinear second order integrodifferential equation,” Journal of Function Spaces and Applications, vol. 5, no. 2, pp. 167-174, 2007. doi:10.1155/2007/654745